Year 2020, Volume , Issue 32, Pages 51 - 57 2020-09-30

Several Types of B#-closed Sets in Ideal Nanotopological Spaces

Raghavan ASOKAN [1] , Ochanan NETHAJİ [2] , Ilangovan RAJASEKARAN [3]


In this paper, we made an attempt to unveil to notions of nano B#g -closed sets and B#g-closed sets are introduce and their properties are discussed with suitable examples. They are characterizations in the context of an ideal nanotopological spaces .
Nano B#-set, nano t#-set, nano B# gs-set, nano IB# g -closed set
  • R. Vaidyanathaswamy, Set Topology, Chelsea Publishing Company, New York, 1946.
  • K. Kuratowski, Topology, Vol I. Academic Press (New York) 1966.
  • R. Vaidyanathaswamy, The Localization Theory in Set Topology, Proc. Indian Acad. Sci. 20 (1945) 51-61.
  • M. Parimala, T. Noiri, S. Jafari, New types of nano topological spaces via nano ideals, https://www.researchgate.net/publication/315892279.
  • M. Parimala, S. Jafari, On some new notions in nano ideal topological spaces, Eurasian Bulletin of Mathematics 1(3) (2018) 85-93.
  • I. Rajasekaran, O. Nethaji, A new form of some nano sets, Bulletin of the international mathe- matical virtual institute 9(2) (2019) 355-360.
  • Z. Pawlak, Rough sets, International journal of computer and Information Sciences 11(5) (1982) 341-356.
  • M. L. Thivagar, C. Richard, On nano forms of weakly open sets, International Journal of Math- ematics and Statistics Invention 1(1) (2013) 31-37.
  • K. Bhuvaneshwari, K. Mythili Gnanapriya, Nano Generalized closed sets, International Journal of Scienti c and Research Publications 4(5) (2014) 1-3.
  • K. Bhuvaneswari, K. Mythili Gnanapriya, On nano generalised pre closed sets and nano pre generalised closed sets in nano topological spaces, International Journal of Innovative Research in Science, Engineering and Technology 3(10) (2014) 16825-16829.
  • K. Bhuvaneswari, A. Ezhilarasi, On nano semi-generalised and nano generalised-semi closed sets in nano topological spaces, International Journal of Mathematics and Computer Applications Research (IJMCAR) 4(3) (2014) 117-124.
  • M. Parimala, S. Jafari, S. Murali, Nano ideal generalized closed sets in nano ideal topological spaces, Annales Univ. Sci. Budapest 60 (2017) 3-11.
  • O. Nethaji, R. Asokan, I. Rajasekaran, Novel concept of ideal nanotopological spaces, appear.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Orcid: 0000-0002-0992-1426
Author: Raghavan ASOKAN
Institution: Department of Mathematics, School of Mathematics, Madurai Kamaraj University
Country: India


Orcid: 0000-0002-2004-3521
Author: Ochanan NETHAJİ
Institution: Department of Mathematics, Kamaraj College
Country: India


Orcid: 0000-0001-8528-4396
Author: Ilangovan RAJASEKARAN (Primary Author)
Institution: Department of Mathematics, Tirunelveli Dakshina Mara Nadar Sangam College
Country: India


Dates

Publication Date : September 30, 2020

Bibtex @research article { jnt802266, journal = {Journal of New Theory}, issn = {}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2020}, volume = {}, pages = {51 - 57}, doi = {}, title = {Several Types of B\#-closed Sets in Ideal Nanotopological Spaces}, key = {cite}, author = {Asokan, Raghavan and Nethaji̇, Ochanan and Rajasekaran, Ilangovan} }
APA Asokan, R , Nethaji̇, O , Rajasekaran, I . (2020). Several Types of B#-closed Sets in Ideal Nanotopological Spaces . Journal of New Theory , (32) , 51-57 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/56973/802266
MLA Asokan, R , Nethaji̇, O , Rajasekaran, I . "Several Types of B#-closed Sets in Ideal Nanotopological Spaces" . Journal of New Theory (2020 ): 51-57 <https://dergipark.org.tr/en/pub/jnt/issue/56973/802266>
Chicago Asokan, R , Nethaji̇, O , Rajasekaran, I . "Several Types of B#-closed Sets in Ideal Nanotopological Spaces". Journal of New Theory (2020 ): 51-57
RIS TY - JOUR T1 - Several Types of B#-closed Sets in Ideal Nanotopological Spaces AU - Raghavan Asokan , Ochanan Nethaji̇ , Ilangovan Rajasekaran Y1 - 2020 PY - 2020 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 51 EP - 57 VL - IS - 32 SN - -2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory Several Types of B#-closed Sets in Ideal Nanotopological Spaces %A Raghavan Asokan , Ochanan Nethaji̇ , Ilangovan Rajasekaran %T Several Types of B#-closed Sets in Ideal Nanotopological Spaces %D 2020 %J Journal of New Theory %P -2149-1402 %V %N 32 %R %U
ISNAD Asokan, Raghavan , Nethaji̇, Ochanan , Rajasekaran, Ilangovan . "Several Types of B#-closed Sets in Ideal Nanotopological Spaces". Journal of New Theory / 32 (September 2020): 51-57 .
AMA Asokan R , Nethaji̇ O , Rajasekaran I . Several Types of B#-closed Sets in Ideal Nanotopological Spaces. JNT. 2020; (32): 51-57.
Vancouver Asokan R , Nethaji̇ O , Rajasekaran I . Several Types of B#-closed Sets in Ideal Nanotopological Spaces. Journal of New Theory. 2020; (32): 51-57.

Authors of the Article
Raghavan ASOKAN [1]
Ochanan NETHAJİ [2]
Ilangovan RAJASEKARAN [3]